what to watch
out for, and
how to manage it
If you use G regularly for a long weekend, you might find yourself feeling anxious, sweaty and shaky the week after or unable to sleep. These are the first signs of dependence (addiction). Even though a shot of G would alleviate these symptoms, try to resist the urge to take G – if you ride out these early signs with rest and stress-free activities they will pass.
If you have become dependent on G, your withdrawals will be shakes, sweats, sleeplessness and extreme anxiety. In this case, you should continue taking your G. Try to take regular safe amounts at regular time intervals and seek help from Antidote, your local borough drug service or GP.
Keep a record of your doses and times to help you stabilise your use and reduce chaotic ups and downs.
If you’re experiencing withdrawals and have no G, you should go to Accident and Emergency and be honest about your situation. This is the safest course of action, withdrawals can be dangerous.
Download this document and take it with you.
Try not to panic – help is available.
Call Antidote for advice if you’re worried about any of these issues or you may tell your GP or Drug Service to call us if they’re unfamiliar with G dependence: 020 7833 1674.
Download a G Reduction Diary if you want to slowly and safely reduce your G use at home, or if you want to stabilise your use for safety or before a detox.
If you think you may need emergency advice please click here for information.